# SDR QXEA200602174

- Difficulty date: August 21, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,149 hours, 8,870 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot Start
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - ON ENGINE START FOR FLIGHT 4337, NR 1 ENGINE WAS A HOT START.  RETURNED TO THE GATE.  MAINTENANCE FOUND A LEFT FADEC MAINT ENG START ABORT HOT MESSAGE IN THE MDC.  NO OTHER FAULTS LOGGED.  PERFORMED TWO ENGINE STARTS WITH NO DEFECTS.  REVIEWED ENGINE PARAMETERS, NO EXCEEDENCE NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
